A 43-year-old female asked about a member:
If magnesium and potassium isn't the problem with someone having muscle cramps could the tamoxifen she's taking cause the cramping?
1 doctor answer • 1 doctor weighed in
Dr. Jeffrey Bowmananswered
40 years experience
Tamoxifen : One of the effects is cramps, so yes it is possible.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated May 6, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.